MathSciNet Relay Station
MathSciNet bibliographic data
MR699704 32A35 (31B05)
Stoll, Manfred On the rate of growth of the means $M\sb{p}$ of holomorphic and pluriharmonic functions on the ball. J. Math. Anal. Appl. 93 (1983), no. 1, 109–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement